ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Bhowmick, Diptendu and Chandran, Sunil L (2011) Boxicity of Circular Arc Graphs. In: Graphs and Combinatorics, 27 (6). pp. 769-783.

Adiga, Abhijin and Bhowmick, Diptendu and Chandran, L Sunil (2011) Boxicity and Poset Dimension. In: SIAM Journal on Discrete Mathematics, 25 (4). pp. 1687-1698.

Adiga, Abhijin and Bhowmick, Diptendu and Chandran, Sunil L (2010) The hardness of approximating the boxicity, cubicity and threshold dimension of a graph. In: Discrete Applied Mathematics, 158 (16). pp. 1719-1726.

Bhowmick, Diptendu and Chandran, Sunil L (2010) Boxicity and cubicity of asteroidal triple free graphs. In: Discrete Mathematics, 310 (10-11). pp. 1536-1543.

Adiga, Abhijin and Bhowmick, Diptendu and Chandran, Sunil L (2010) Boxicity and Poset Dimension. In: 16th Annual International Computing and Combinatorics Conference, JUL 19-21, 2010 , Nha Trang, VIETNAM, pp. 3-12.

This list was generated on Sat Jul 26 02:35:26 2014 IST.